# SDR DALA2023022101307

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 33,062 hours, 4,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. LOCATIONS 57H. CORRECTIVE ACTION: RESECRED MOUNT AS REQUIRED IAW A330 AMM 25-21. (2636074)
